Alert archive / Oklahoma / River Flood Advisories in 2021

River Flood Advisory 55, NWS Norman, OK

June 27, 2021Cotton County, Jefferson County, Tillman County, Oklahoma; Clay County, Wichita County, Texas

NWS Norman, OK issued this river flood advisory at Jun 27, 2021, 2:27 PM CDT for Cotton County, Jefferson County, Tillman County, Oklahoma; Clay County, Wichita County, Texas. It was in force for 71 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2021, 2:27 PM CDT (19:27 UTC)
Expired
Jun 30, 2021, 1:53 PM CDT
In force
71 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cotton County, OK, Jefferson County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 42 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red River near Burkburnett (BKBT2). The gauge peaked at 7.69 ft at Jun 29, 2021, 10:00 PM CDT.

actionminormoderate51006/2706/2806/2906/3007/01
Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07308500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

958 
WGUS84 KOUN 271927
FLSOUN

Flood Advisory
National Weather Service Norman OK
227 PM CDT Sun Jun 27 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-280730-
/O.NEW.KOUN.FL.Y.0055.210627T1927Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
227 PM CDT Sun Jun 27 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Red River near Burkburnett.
* From this afternoon to Tuesday morning.
* At 1:30 PM CDT Sunday the stage was 3.9 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.0 feet tomorrow evening. 
  It will then fall to 6.4 feet and begin rising again Tuesday 
  morning. It will rise to 6.8 feet Tuesday evening. It will then 
  fall again and remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

11
9 follow-up statements
038 
WGUS84 KOUN 280142
FLSOUN

Flood Advisory
National Weather Service Norman OK
842 PM CDT Sun Jun 27 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-281345-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
842 PM CDT Sun Jun 27 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Tuesday morning.
* At 7:30 PM CDT Sunday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet tomorrow evening. 
  It will then fall to 6.6 feet and then rise to 6.9 feet Tuesday 
  evening before falling again.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

Mahale
925 
WGUS84 KOUN 280858 RRA
FLSOUN

Flood Advisory
National Weather Service Norman OK
358 AM CDT Mon Jun 28 2021

...The National Weather Service in Norman has issued a Flood 
Advisory for the following rivers in Oklahoma...

  North Canadian River near Harrah affecting Lincoln, Oklahoma and 
  Pottawatomie Counties.

  Canadian River at Norman affecting McClain and Cleveland Counties.

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...

  Cimarron River near Dover affecting Kingfisher and Logan Counties.

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Washita River at Lindsay affecting Garvin County.

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC073-083-281000-
/O.CAN.KOUN.FL.Y.0048.000000T0000Z-210628T0858Z/
/DOVO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory for the Cimarron River near Dover has been 
cancelled...

The Flood Advisory is cancelled for
  the Cimarron River near Dover.
* At 2:30 AM CDT Monday the stage was 14.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is expected to fall to 9.7 feet 
  early Saturday morning.


&&

LAT...LON 3609 9821 3614 9811 3597 9788 3593 9760
      3583 9759 3589 9792

$$

OKC027-087-282100-
/O.NEW.KOUN.FL.Y.0057.210628T0858Z-210629T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the Canadian River at Norman.
* From early this morning to this evening.
* At 1 AM Monday the latest stage was 93.7 feet.
* Action stage is 93.0 feet.
* Flood stage is 94.0 feet.
* Forecast...The Canadian River will fall below action stage by late 
  Monday morning.
* Impact...At 93.0 feet, Near bankfull levels occur along the river 
  on the Cleveland-McClain County border from near Moore and at 
  Norman... to areas near Noble.


&&

LAT...LON 3522 9767 3534 9754 3515 9734 3504 9749

$$

OKC081-109-125-282100-
/O.NEW.KOUN.FL.Y.0056.210628T0858Z-210629T0000Z/
/HRHO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

The National Weather Service in Norman has issued a

* Flood Advisory for
  the North Canadian River near Harrah.
* From early this morning to this evening.
* At 3:00 AM CDT Monday the stage was 13.9 feet.
* Action stage is 11.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The North Canadian River is expected to fall below 
  action stage by early Monday afternoon.
* Impact...At 14.0 feet, Look for short duration flooding of 
  low-lying agricultural lands in eastern Oklahoma County... the 
  southwest corner of Lincoln County... and northwestern 
  Pottawatomie County.


&&

LAT...LON 3554 9728 3557 9722 3540 9701 3538 9706

$$

OKC049-282100-
/O.EXT.KOUN.FL.Y.0053.000000T0000Z-210629T0600Z/
/LNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory is now in effect until just after midnight 
tonight...

The Flood Advisory continues for
  the Washita River at Lindsay.
* Until late tonight.
* At 3 AM CDT Monday the latest stage was at 14.7 feet.
* Action stage is 16.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The Washita River is expected to rise to a crest of 
  16.6 feet this morning.
* Impact...At 17.0 feet, Near bankfull levels occur along the river 
  from near Lindsay to near Maysville.


&&

LAT...LON 3484 9771 3485 9767 3485 9740 3482 9740
      3479 9761

$$

OKC033-067-141-TXC077-485-282100-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210629T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
358 AM CDT Mon Jun 28 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Tuesday morning.
* At 2:30 AM CDT Monday the stage was 4.1 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River will rise to 7.2 feet this evening. It 
  will then fall to 6.5 feet early Tuesday morning and remain nearly 
  steady through Wednesday morning. It will then fall again and 
  remain below flood stage.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

Ware
361 
WGUS84 KOUN 281446
FLSOUN

Flood Advisory
National Weather Service Norman OK
946 AM CDT Mon Jun 28 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-290300-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210629T0600Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
946 AM CDT Mon Jun 28 2021

...The Flood Advisory is now in effect until just after midnight 
tonight...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until late tonight.
* At 8:30 AM CDT Monday the stage was 7.0 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to crest near 7.2 feet early 
  Monday afternoon.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

SK
539 
WGUS84 KOUN 281939
FLSOUN

Flood Advisory
National Weather Service Norman OK
239 PM CDT Mon Jun 28 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-290745-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210701T0000Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
239 PM CDT Mon Jun 28 2021

...The Flood Advisory is now in effect until Wednesday evening...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Wednesday evening.
* At 1:30 PM CDT Monday the stage was 7.2 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to fall slightly through 
  Tuesday and then rise again to 7.0 feet Wednesday morning.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

SK
750 
WGUS84 KOUN 290101
FLSOUN

Flood Advisory
National Weather Service Norman OK
801 PM CDT Mon Jun 28 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-291315-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210701T0600Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Mon Jun 28 2021

...The Flood Advisory is now in effect until early Thursday 
morning...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until late Wednesday night.
* At 7:30 PM CDT Monday the stage was 6.9 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to continue falling, but is 
  expected to begin rising again late Tuesday morning to a crest of 
  7.7 feet Wednesday morning.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

JP
853 
WGUS84 KOUN 291303
FLSOUN

Flood Advisory
National Weather Service Norman OK
803 AM CDT Tue Jun 29 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-300115-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210701T0600Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 AM CDT Tue Jun 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until late Wednesday night.
* At 7:30 AM CDT Tuesday the stage was 6.8 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to rise to a crest of 7.5 
  feet just after midnight tonight.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

11
367 
WGUS84 KOUN 291937
FLSOUN

Flood Advisory
National Weather Service Norman OK
237 PM CDT Tue Jun 29 2021

...The Flood Advisory is extended for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-300745-
/O.EXT.KOUN.FL.Y.0055.000000T0000Z-210701T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
237 PM CDT Tue Jun 29 2021

...The Flood Advisory is now in effect until Thursday morning...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Thursday morning.
* At 1:30 PM CDT Tuesday the stage was 7.2 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to rise to a crest of 7.9 
  feet just after midnight tonight.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

11
244 
WGUS84 KOUN 300051
FLSOUN

Flood Advisory
National Weather Service Norman OK
751 PM CDT Tue Jun 29 2021

...The Flood Advisory continues for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


OKC033-067-141-TXC077-485-301300-
/O.CON.KOUN.FL.Y.0055.000000T0000Z-210701T1200Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CDT Tue Jun 29 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Red River near Burkburnett.
* Until Thursday morning.
* At 6:30 PM CDT Tuesday the stage was 7.6 feet.
* Action stage is 7.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to rise to a crest of 7.8 
  feet just after midnight tonight.
* Impact...At 8.0 feet, Near bankfull conditions extend along the 
  Red River near Davidson... Oklahoma downstream to areas near 
  Burkburnett and Taylor... Oklahoma.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

JP
401 
WGUS84 KOUN 301853
FLSOUN

Flood Advisory
National Weather Service Norman OK
153 PM CDT Wed Jun 30 2021

...The Flood Advisory is cancelled for the following rivers in 
Oklahoma...Texas...

  Red River near Burkburnett affecting Wichita, Jefferson, Tillman, 
  Clay and Cotton Counties.

OKC033-067-141-TXC077-485-302000-
/O.CAN.KOUN.FL.Y.0055.000000T0000Z-210630T1853Z/
/BKBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
153 PM CDT Wed Jun 30 2021

...The Flood Advisory for the Red River near Burkburnett has been 
cancelled...

The Flood Advisory is cancelled for
  the Red River near Burkburnett.
* At 1:30 PM CDT Wednesday the stage was 6.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The Red River is expected to continue to fall.


&&

LAT...LON 3414 9895 3429 9895 3418 9854 3419 9805
      3406 9815 3402 9859

$$

SK

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 27, 2:15 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 27, 2:15 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
215 PM CDT Sun Jun 27 2021

...New SHORT TERM, LONG TERM...

.UPDATE...
Issued at 1240 PM CDT Sun Jun 27 2021

While widespread heavy rains are no longer expected in the near
term, we did extend the current Flood Watch through tonight due to
antecedent conditions over most of the watch area and the
anticipation of at least scattered moderate to heavy rain bands
through the night. Activity will likely initiate over southeast
portions of Oklahoma by late today (already seeing the initiations
in areas of less cloud cover east of surface boundary) and tries
to retrograde westward overnight into tomorrow with deepening
easterly flow on periphery of northern Gulf easterly wave.

Other scattered showers and a few storms will be possible over
northern and western portions of Oklahoma this afternoon and this
evening in deformation zone north and west of weakening MCV.

&&

.SHORT TERM...
(This evening through Monday)
Issued at 209 PM CDT Sun Jun 27 2021

A mid-level trough axis will continue to be positioned along the
Rockies this evening and into tomorrow, with southwest flow aloft
over the area. At the surface, a residual boundary from an earlier
MCV is currently situated just north of Ardmore, and extends to
the Northeast into northeastern OK. This boundary is expected to
slowly move towards central OK and will be the primary source of
surfaced- based lift for continued showers and storms. The upper-
level forcing appears to be much weaker than the last few days, so
widespread precipitation is not expected. As a result,
scattered/isolated showers seem to be a good representation of the
coverage through tomorrow morning. A Flood Watch is in effect
until 12Z Monday morning for most of the area, which doesn't
include northwest OK. With precipitable water values exceeding the
90th percentile (just shy of 2 inches), additional rainfall
tonight and tomorrow morning could lead to subsequent extensions
of the Flood Watch.

Bunker

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 209 PM CDT Sun Jun 27 2021

Rain chances across the area will continue through late next
week. The aforementioned mid-level trough will move through the
Central Plains by mid week. Early in the week, a surface trough
will set up and will be the primary forcing for isolated showers
and storms. With soils already saturated across the area, flooding
could continue especially with PWAT values expected to be around
2 inches for much of the period. By mid week, a mid-level ridge
will move in from the east. Low-level capping seems to be weak and
with some instability, isolated showers/storms will persist
through the period. This ridge should move through the area by
Thursday, as the next mid-level trough moves in. Models are
hinting that a cold front will move into the area by the end of
the week, which will be the primary focal point of showers and
storms. By next weekend, a drying trend seems to be consistent
among the models.

As much of the area has already seen multiple inches of rain the
past few days, with more rain on the way this week, a Flood Watch
could be extended into the week. Confidence in this occurring
right now is low, owing to less widespread precipitation expected
at this time. Nevertheless, it is important to remain aware of
flooding, should it occur, and always turn around so you don't
drown!

Bunker

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Sun Jun 27 2021

Mainly VFR through the day, with scattered showers at least close
to most terminals. In areas of clearing and moist lower levels,
periods of MVFR cigs possible and will be kept most locations
first few hours of forecast. Will include PROB30 and TEMPO groups
mainly central and southern Oklahoma tonight with potential for
scattered showers and storms progressing east to west late in the
forecast period.

&&

.UPPER AIR...
Issued at 1240 PM CDT Sun Jun 27 2021

An Upper Air flight is planned for 00Z this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  79  68  80 /  60  70  70  70
Hobart OK         66  80  66  79 /  50  50  70  70
Wichita Falls TX  70  83  69  82 /  60  70  70  70
Gage OK           63  80  63  79 /  20  30  40  50
Ponca City OK     68  80  68  81 /  60  70  70  70
Durant OK         71  85  70  86 /  50  70  70  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday morning for OKZ007-008-011>042-
     044>046.

     Flood Watch until 6 PM CDT this evening for OKZ004>006-009-010.

TX...Flood Watch through Monday morning for TXZ083>090.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...11
Hazardous weather outlook, Jun 27, 12:17 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1217 PM CDT Sun Jun 27 2021

OKZ004>048-050>052-TXZ083>090-281730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1217 PM CDT Sun Jun 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Scattered thunderstorms are expected to develop late today into
tonight. No severe weather is expected with these storms.

.Flooding...
Additional rainfall is expected later this afternoon
and into tonight, which will continue the risk of flooding
through Oklahoma and western north Texas. Southwestern and central
Oklahoma are more prone to continued flooding due to antecedent
rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
Thunderstorm chances continue through Friday.

.Flooding...
Because of saturated ground, a marginal risk for flooding
continues through the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 27, 12:42 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1242 PM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLOOD            2 SSE LAWTON            34.58N 98.39W
06/27/2021                   COMANCHE           OK   BROADCAST MEDIA

            UNDERWATER VEHICLE AT RAILROAD AND BISHOP
            ROAD.

&&
Local storm report, Jun 27, 12:44 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     FLOOD            2 SE FORT SILL          34.64N 98.37W
06/27/2021                   COMANCHE           OK   PUBLIC

            GARDEN VILLAGE NEIGHBORHOOD OFF OF NE ROGERS
            LANE BEING EVACUATED DUE TO RISING FLOOD
            WATERS.

&&
Local storm report, Jun 27, 12:57 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 PM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLOOD            OKLAHOMA CITY           35.47N 97.52W
06/27/2021                   OKLAHOMA           OK   PUBLIC

            OVERFLOWED LAKE AT THE MYRIAD BOTANICAL
            GARDENS RESULTED IN TEMPORARY CLOSURE OF
            LOWER LEVEL.

&&
Local storm report, Jun 27, 1:00 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     FLOOD            ELGIN                   34.78N 98.30W
06/27/2021                   COMANCHE           OK   BROADCAST MEDIA

            PORTION OF ROAD WASHED AWAY ON A STREET
            NORTH OF 1ST STREET.

&&
Local storm report, Jun 27, 1:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 PM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SSE FORT SILL         34.64N 98.39W
06/27/2021  M3.91 INCH       COMANCHE           OK   CO-OP OBSERVER

&&
Local storm report, Jun 27, 1:10 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
110 PM CDT SUN JUN 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 NW DEL CITY           35.47N 97.46W
06/27/2021  M3.75 INCH       OKLAHOMA           OK   MESONET

            24 HOUR RAINFALL AS OF 11:30AM.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:30 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
Jun 26, 7:41 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
Jun 26, 7:44 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 7:48 PM CDTFlash Flood WarningOUNKingfisher3 hr
Jun 26, 8:27 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr
Jun 26, 8:40 PM CDTFlash Flood WarningOUNBeckham, Greer, Kiowa, Washita3 hr
Jun 26, 8:46 PM CDTSpecial Weather StatementOUNWashita29 min
Jun 26, 9:12 PM CDTAreal Flood AdvisoryOUNJackson3 hr
Jun 26, 9:45 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jun 26, 9:55 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan39 hr
Jun 26, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 26, 10:16 PM CDTAreal Flood AdvisoryOUNLogan3 hr
Jun 26, 10:24 PM CDTAreal Flood AdvisoryOUNBlaine, Custer3 hr
Jun 26, 10:37 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jun 26, 10:38 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 26, 11:49 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 27, 12:16 AM CDTSpecial Weather StatementOUNTillman29 min
Jun 27, 12:18 AM CDTSevere Thunderstorm WarningOUNTillman42 min
Jun 27, 12:25 AM CDTSpecial Weather StatementOUNComanche35 min
Jun 27, 12:34 AM CDTSpecial Weather StatementOUNComanche26 min
Jun 27, 12:44 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more3 hr
Jun 27, 12:49 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman41 min
Jun 27, 1:00 AM CDTSpecial Weather StatementOUNComanche, Tillman45 min
Jun 27, 1:09 AM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman3 hr
Jun 27, 1:13 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne4 hr
Jun 27, 1:22 AM CDTSpecial Weather StatementOUNCotton38 min
Jun 27, 1:32 AM CDTFlash Flood WarningOUNCaddo, Comanche5 hr
Jun 27, 1:47 AM CDTSevere Thunderstorm WarningOUNCotton43 min
Jun 27, 2:13 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma5 hr
Jun 27, 2:20 AM CDTSpecial Weather StatementOUNStephens40 min
Jun 27, 2:30 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman5 hr
Jun 27, 2:46 AM CDTSpecial Weather StatementOUNGrady29 min
Jun 27, 2:54 AM CDTRiver Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer13 hr
Jun 27, 2:55 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma8 hr
Jun 27, 2:57 AM CDTRiver Flood AdvisoryOUNComanche, Cotton6 hr
Jun 27, 3:02 AM CDTRiver Flood WatchOUNCotton6 hr
Jun 27, 3:05 AM CDTRiver Flood AdvisoryOUNGrady11 hr
Jun 27, 3:06 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma, Payne4 hr
Jun 27, 3:09 AM CDTRiver Flood WarningOUNGarvin6 hr
Jun 27, 3:14 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain31 min
Jun 27, 3:26 AM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jun 27, 4:19 AM CDTAreal Flood AdvisoryOUNCaddo, Grady6 hr
Jun 27, 4:43 AM CDTAreal Flood AdvisoryOUNComanche, Kiowa, Tillman2 hr
Jun 27, 5:18 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne, Pottawatomie5 hr
Jun 27, 7:41 AM CDTRiver Flood WarningOUNOklahoma10 hr
Jun 27, 8:18 AM CDTRiver Flood AdvisoryOUNLogan12 hr
Jun 27, 8:20 AM CDTRiver Flood WarningOUNPayne30 hr
Jun 27, 8:43 AM CDTRiver Flood WarningOUNCotton8 days
Jun 27, 8:44 AM CDTRiver Flood WarningOUNComanche, Cotton5 days
Jun 27, 8:58 AM CDTRiver Flood AdvisoryOUNGarvin30 hr
Jun 27, 9:31 AM CDTAreal Flood WarningOUNComanche, Cotton, Tillman9 hr
Jun 27, 9:37 AM CDTAreal Flood WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie9 hr
Jun 27, 10:40 AM CDTAreal Flood AdvisoryOUNMajor, Woods4 hr
Jun 27, 10:45 AM CDTRiver Flood AdvisoryOUNDewey, Major, Woodward5 hr
Jun 27, 6:21 PM CDTSpecial Weather StatementOUNCoal39 min
Jun 26, 10:17 PM CDTSpecial Weather StatementOUNFoard28 min
Jun 26, 11:53 PM CDTSpecial Weather StatementOUNFoard52 min
Jun 27, 12:08 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox52 min
Jun 27, 12:13 AM CDTAreal Flood AdvisoryOUNFoard, Knox3 hr
Jun 27, 2:16 AM CDTAreal Flood AdvisoryOUNFoard, Hardeman4 hr

Nearby

River Flood Advisories in Oklahoma, 2021River Flood Advisories in Texas, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.